RUS
ENG
Full version
JOURNALS
// Teoreticheskaya i Matematicheskaya Fizika
// Archive
TMF,
1999
Volume 118,
Number 2,
Pages
305–310
(Mi tmf701)
Fluctuation-dissipation theorem for composite operators in critical-dynamics models
A. N. Vasil'ev
,
M. M. Perekalin
Saint-Petersburg State University
Abstract:
A fluctuation-dissipation theorem for composite operators in an arbitrary critical-dynamics model is formulated and proved.
Received:
25.05.1998
DOI:
10.4213/tmf701
Fulltext:
PDF file (156 kB)
References
English version:
Theoretical and Mathematical Physics, 1999,
118
:2,
241–245
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025